Posted by Tim (184.108.40.206) on October 18, 1999 at 16:08:01:
In Reply to: 10 months of pain - is it all over? posted by Jamie on October 18, 1999 at 10:04:26:
I've tried that (I've tried everything). It didn't help at all. I think it's one I might have had a bad reaction to, where my body temp dropped below normal. I could be wrong, as I've tried so many different medications; steroids, pain-killers, oxygen, Cardizem, anti-depressants, Imitrex (total waste of $$$ at $10 a pill), etc.
Right now, I have the best luck with Midrin and Tylenol 3. 2 Midrin as soon as I can tell the headache is going to hit. Sometimes 2 Tylenol 3 also, if it looks particularly nasty. 1 more Midrin after one hour into the headache.
Usually 2 Midrin will stop it within 1/2 to one hour. Sometimes it takes the whole regiment.
Needless to say, I sometimes end up feeling over medicated when the whole thing is over with. But as long as it's over!!!
A nurse told me to watch the Tylenol, as Midrin also contains acetominophen (sp?) and too much without enough liquids can damage your liver.
Post a Followup